# SDR SWIA2020082051894

- Difficulty date: July 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET COMMON TO STR21R BETWEEN FS349.00 AND FS364.00 HAS CORROSION   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED BRACKET COMMON TO STR21R BETWEEN FS349.00 AND FS364.00 REF. CRJ 700 SRM
